Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/3802
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOlbryś, Andrzej-
dc.date.accessioned2018-05-21T11:17:26Z-
dc.date.available2018-05-21T11:17:26Z-
dc.date.issued2017-
dc.identifier.citationAequationes Mathematicae, Vol. 91, no. 3 (2017), s. 429-444pl_PL
dc.identifier.issn0001-9054-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/3802-
dc.description.abstractIn the present paper we introduce a notion of the K-Riemann integral as a natural generalization of a usual Riemann integral and study its properties. The aim of this paper is to extend the classical Hermite–Hadamard inequalities to the case when the usual Riemann integral is replaced by the K-Riemann integral and the convexity notion is replaced by K-convexity.pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectHermite–Hadamard inequalitiespl_PL
dc.subjectK-convexitypl_PL
dc.subjectK-Riemann integralpl_PL
dc.subjectRadial K-derivativepl_PL
dc.titleOn the K-Riemann integral and Hermite–Hadamard inequalities for K-convex functionspl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.identifier.doi10.1007/s00010-017-0472-0-
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Olbrys_On_the_K-Riemann_integral_and_Hermite-Hadamard_inequalities.pdf518,92 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons